The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.24 NO.9 / 1999 )
home Wave-Trace Asymptotics for Operators of Dirac Type
Pages 1903-1944
M. R. Sandoval,
home Strong Unique Continuation for Stokes Equations
Pages 1891-1902
Rachid Regbaoui,
home Nonlinear Liouville Theorems in the Heisenberg Group Via the Moving Plane Method
Pages 1875-1890
I. Birindelli, J. Prajapat, P. O. 1234,
home Uniform Decay Rates for Full von Karman System of Dynamic Thermoelasticity with Free Boundary Conditions and Partial Boundary Dissipation
Pages 1801-1847
Irena Lasiecka,
home Linear Transport Equations with Discontinuous coefficients
Pages 1849-1873
Guergana Petrova, Bojan Popov,
home Existence and Boundary Stabilization of Solutions for the Kirchhoff Equation
Pages 1759-1800
M. Milla Miranda, L. P. San Gil Jutuca,
home Applying the Mountain Pass Theorem to an Asymptotically Linear Elliptic Equation on $\mathbb R^N$
Pages 1731-1758
C. A. Stuart, H. S. Zhou,
home On the Evolution of Compactly Supported Planar Vorticity
Pages 1709-1730
Dragos Iftimie, Thomas C. Sideris, Pascal Gamblin,
home Nontrivial Solutions of Some Nonlinear Elliptic Problems
Pages 1655-1708
Monica Musso, Donato Passaseo,
home Weighted Sobolev Spaces and Laplace's Equation and the Heat Equations in a Half Space
Pages 1611-1653
N. V. Krylov,
home Higher Order Symmetrizers and Application to an Unusual Transport Equation
Pages 1593-1610
Frederic Abergel, Jacques-Herbert Bailly,
home A Method to Convexify Functions via Curve Evolution
Pages 1573-1591
Luminita Vese,
home Harnack's Inequality for Cooperative Weakly Coupled Elliptic Systems
Pages 1555-1571
Ari Arapostathis, Mrinal K. Ghosh, Steven I. Marcus,